Thunderstorm Wind, Tyler
- When
- May 30, 3:25 PM CST
- Where
- Tyler County, 1.91 mi WNW of Hillister
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.680, -94.410
A large tree was blown down.
A thunderstorm reached severe limits in southeast Texas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
A thunderstorm reached severe limits in southeast Texas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at May 30, 2:31 PM CST, 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 331 PM CDT WED MAY 30 2007 .DISCUSSION... MCS OVER N TX TOOK MORE OF AND E TURN...NOW DIVING SE ACROSS E TX/N LA AT 35 MPH...JUST ABOUT TO ENTER NORTHERN TYLER/JASPER/NEWTON COUNTIES IN TX...AND VERNON PARISH IN LA. THIS MCS WILL CONTINUE TO DIVE SE INTO THE NEAR 70 DEW POINT AIR...AND LIKELY MAKE IT TO THE COAST AND THE REMAINDER OF THE COASTAL WATERS. TEMPS MAY BE A BIT TRICKY TONIGHT...IN THE UPPER 60S AFTER THE MCS PASSES...BUT WILL LIKELY RECOVER A BIT OVERNIGHT INTO THE LOWER 70S ACROSS SE TX/SW LA. POPS FOR TOMORROW WILL BE A BIT HIGHER OVER CENTRAL AND SOUTH CENTRAL LA THU WITH THE GREATEST INSTABILITY AND MOISTURE THERE. BY FRI...THE MID/UPPER LEVEL TROF AXIS WILL BE EAST OF THE AREA...WITH A SLIGHT CHANCE OF SHRA/TSRA EXPECTED. THIS WILL HOLD TRUE FOR THE REMAINDER OF THE WEEKEND AS WELL...WITH TEMPS RISING TO THE UPPER 80S/NEAR 90. ANOTHER SHORTWAVE TROF WILL SWING ACROSS THE AREA MON...THUS INCREASING THE CHANCES OF SHRA/TSRA ONCE AGAIN. HOWEVER...THIS ONE APPEARS TO BE ON THE MOVE...AND NOT STALL OVER THE REGION FOR SEVERAL DAYS. DML && .PRELIMINARY POINT TEMPS/POPS... KLCH 70 88 70 86 / 80 40 40 20 KBPT 72 89 71 86 / 80 40 40 20 KAEX 67 87 68 87 / 80 50 50 20 KLFT 69 86 69 86 / 50 50 50 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 548 AM CDT WED MAY 30 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-311100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 548 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL RETURN DURING THE AFTERNOON HOURS. SOME STORMS MAY PRODUCE LOCALIZED FLOODING. HOWEVER, IN GENERAL, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY. HOWEVER, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 PM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST FORT POLK 31.05N 93.21W
05/30/2007 E0 MPH VERNON LA PUBLIC
ESTIMATED AT 65 MPH.
&&
FNAVEJARThe Lake Charles radar (KLCH), 130 km away, was scanning. The volume nearest the first event began at 21:22 UTC.
1 thunderstorm wind. Local standard time, as filed.
A large tree was blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35496.